# SDR NACA2023031000001

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,192 hours, 19,563 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,480 hours, 3,884 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEC FAULT DURING FLIGHT. ASSIGNED MEL 73-21-01-01B CAT C.
